Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain at side of ear. Advised due to dental problem. Prescribed medicines. Caused side effects. Natural remedies?

Good afternoon. I hope you are well. I have a pain at the side of my ear and went to the doctors who stated that it is a dental problem. I went to the Dentist and they prescribed Metronidazole Benzoate (Norzol 200mg/5ml Oral Suspension). The side effects are horrendous. I do not feel confident putting that in my system. Are there any natural remedies I can use instead. Thank you. I do not pay for my prescriptions?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist, Oral and Maxillofacial Surgery 's  Response
hello, thank u for ur query.
Pain at the side of the ear can be of many reasons.
If u have visited ur dentist , please share us the problem that has been identified with U. please mention us your age/ sex/ occupation. Treatment is best advised after assessment.
Dr. Manmeet
Answered: Tue, 26 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor